Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2013, pp. 24-39. Download full version Download PDF PDF (442 KB)
Received on October 1, 2012;
Revised on February 13, 2013;
Accepted in final form on March 6, 2013;
Published online on May 24, 2013;
Communicated with Miroslav Haviar.

New inequalities of Hermite-Hadamard type for functions whose derivatives in absolute value are convex with applications
by Muhammad Amer Latif and Sever S. Dragomir

Abstract
Abstract
Keywords
Hermite-Hadamard's inequality, convex functions, Hölder inequality, power-mean inequality, special means.
Mathematics Subject Classification
(2010) 26A51; 26D15.
BibTeX reference
@ARTICLE{oacta2013003,
  author = {Muhammad Amer Latif},
  author = {Sever S. Dragomir},
  title = {New inequalities of {H}ermite-{H}adamard type for functions whose derivatives in absolute value are convex with applications},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2013},
  issue = {2013},
  pages = {24--39},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016